MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-006
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 6mm amplatzer septal occluder was chosen for implant using a7 f amplatzer torqvue delivery system.During the procedure the occluder formed a cobra deformation.It was noted that the deformed device was never released from the delivery cable while inside the patient.It was observed that there were no interactions with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.It is reported that there were no clinically significant delay and the patient was hemodynamically stable through out the procedure.The asd procedure was aborted and the procedure was surgically completed as the physician suggested not to use more of interventional methods.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The image had shown deformation of the device.However, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23042945
Report Number2135147-2025-05196
Device Sequence Number21304694
Product Code MLV
UDI-Device Identifier00811806010038
UDI-Public(01)00811806010038(17)280229(10)8947781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-006
Device Catalogue Number9-ASD-006
Device Lot Number8947781
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TORQUE DS (PART: 9-ITV07F45/80, LOT: 10126197).
Patient SexUnknown